ROBUST RELIABLE CONTROL FOR NEUTRAL-TYPE NONLINEAR SYSTEMS WITH TIME-VARYING DELAYS

Title
ROBUST RELIABLE CONTROL FOR NEUTRAL-TYPE NONLINEAR SYSTEMS WITH TIME-VARYING DELAYS
Author(s)
박주현R. Sakthivel[R. Sakthivel]칼리다스마디야라간
Keywords
H-INFINITY CONTROL; DEPENDENT STABILITY ANALYSIS; DISTRIBUTED DELAYS; LINEAR-SYSTEMS; STABILIZATION; CRITERIA; DISCRETE
Issue Date
201410
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
REPORTS ON MATHEMATICAL PHYSICS, v.74, no.2, pp.181 - 203
Abstract
The problem of robust reliable stabilization against actuator failures for a class of uncertain nonlinear neutral systems with time-varying delays is considered. Based on a new Lyapunov Krasovskii functional, by employing linear matrix inequality technique and free weighting matrix approach, we derived a set of sufficient conditions for the existence of a reliable controller. The derived controller is applied for the robust stabilization of the nonlinear neutral system in the presence of known actuator failure matrix and uncertainties. Further, the results are extended to study the stabilization of neutral systems with unknown actuator failure matrix. The failure of actuators are considered by variables, which are varying in a given interval. The developed theoretical results are established in the form of linear matrix inequalities, which can be easily solved via standard numerical software. Finally, two numerical examples are presented to demonstrate the validity and less conservatism of the obtained results.
URI
http://hdl.handle.net/YU.REPOSITORY/30672
ISSN
0034-4877
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE